New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ellie 1
Veteran Member

Date Joined Apr 2005
Total Posts : 1291
   Posted 10/16/2007 9:14 PM (GMT -6)   
I know this is common with the AP's.  Is anyone out there having this problem.  It's driving me crazy, I can't sit, can't be still.  Just so restless I'm pacing, pacing, pacing all over the house.  The pdoc says use the benzo's and they do help, but if anyone else has any suggestions on how to make this a little less miserable I'd appreciate it.
Hopefully this is a temporary thing.  This could definately be one side effect that could scare me off the Abilify.
Good judgement comes from experience and alot of that comes from bad judgement.
You just have to accept that some days you're the pigeon, and some days you're the statue. 

olivia of course
Veteran Member

Date Joined Jul 2006
Total Posts : 1523
   Posted 10/17/2007 2:14 PM (GMT -6)   

I am sorry you are experiencing Akathisia.  I hope things get better for you soon. Unfortunetly, that's one of the risks of being on APs. 
Here is what I found.  Akathisia can be reduced by the use of other drugs, though the severety of your case matters if the treatment will work. Benzos like Klonopin are effective. Treatment with beta-blockers such as Inderal or metoprolol are very effective. The antihistamine cyproheptadine is also effective, though with shorter effect than beta blockers.   --
I hope this is helpful! :-)

Co-Moderator, Bipolar
Dx:  Bipolar I, Anxiety-Panic Disorder
Support HealingWell:
"Don't let your yesterday, ruin your today"

Post Edited (olivia of course) : 10/17/2007 6:53:36 PM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 4:05 AM (GMT -6)
There are a total of 2,710,929 posts in 298,940 threads.
View Active Threads

Who's Online
This forum has 153505 registered members. Please welcome our newest member, Henddawn.
180 Guest(s), 1 Registered Member(s) are currently online.  Details

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer